# SDR AALA201608049006

- Difficulty date: August 3, 2016
- Submitted: August 8, 2016
- Operation: Air carrier
- Aircraft: N973UY
- Make and model: Airbus A321-231
- Aircraft serial: 4893
- Aircraft time: 17,543 hours, 6,471 cycles
- Engine: Iae V2533A5
- Engine time: 17,570 hours, 6,483 cycles
- System (JASC): 4920 · APU Core Engine
- Part: Apu
- Part number: 38007081
- Part serial: P4905
- Condition: Leaking
- Location: Zone 100
- Part time: 17,570 hours, 6,483 cycles
- Stage of operation: IN
- How discovered: O
- Nature of condition: B
- Precautionary procedure: H

## Discrepancy

AIRCRAFT WAS GROUNDED: ON APU SHUTDOWN, SMOKE COMING FROM TAIL PIPE.  MAINTENANCE FOUND OIL LEAKING FROM THE REAR MAIN BEARINGS INTO THE APU TAIL PIPE AND REPLACED THE APU IAW TASK CARD 26L31049003.
